Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to prevent rashes on thighs and leg due to myrin-p forte?

I have Pulmonary tuberculosis, the inactive kind. It was found out last in my x-ray last December. I m currently taking myrin-p forte.. This is my first week of medication and I m developing rashes in my thighs and it s going down to my legs also.. What can I take or use to prevent it from spreading and leaving scars?
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Rashes on thighs and leg is due to deficiency of vitamin B6 and vitamin D due to taking Myrine-P Forte. Take supplementary medicine for vitamin B-complex to prevent rashes.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pramod Kokare, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


How to prevent rashes on thighs and leg due to myrin-p forte?

Hi, Rashes on thighs and leg is due to deficiency of vitamin B6 and vitamin D due to taking Myrine-P Forte. Take supplementary medicine for vitamin B-complex to prevent rashes. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pramod Kokare, General & Family Physician